Due to changes in the current epidemiological situation, the university escalation traffic light is, from Monday, October 12, 2020, switched to the red alert level. For more information, click here.

doc. RNDr. Michal Veselý, Ph.D.


Office: pav. 08/02025
Kotlářská 267/2
611 37 Brno

Show on the map

CV

Curriculum Vitae

Person-Related Identification Information
  • Michal Veselý, born in 26. 11. 1982 in Znojmo
Department
  • Department of Mathematics and Statistics
    Faculty of Science, Masaryk University
    Kotlářská 2
    CZ 61137 Brno
    Czech Republic
Employment - Position
  • Associate Professor
Education and Academic Qualifications
  • 2016: Doc. - Habilitation in mathematics - mathematical analysis, habilitation thesis "Solution spaces of limit periodic and almost periodic linear difference and differential systems" (Faculty of Science, MU)
  • 2011: Ph.D. in mathematics - matematical analysis, Ph.D. thesis "Constructions of almost periodic sequences and functions and homogeneous linear difference and differential systems" (supervisor prof. Došlý, Faculty of Science, MU)
  • 2007: RNDr. in mathematics - matematical analysis, dissertation "Constructions of Almost Periodic Functions and Orthogonal and Unitary Difference Systems" (Faculty of Science, MU)
  • 2007: Mgr. in mathematics - matematical analysis, master thesis "Skoroperiodická řešení skoroperiodických homogenních lineárních diferenčních systémů" (in Czech, supervisor prof. Došlý, Faculty of Science, MU)
  • 2005: Bc. in mathematics, bachelor thesis "Skoroperiodické funkce" (in Czech, supervisor prof. Došlý, Faculty of Science, MU)
Employment
  • 2016-now: Associate Professor, Department of Mathematics and Statistics, Faculty of Science, Masaryk University
  • 2015-2016: Assistant Professor, Department of Mathematics and Statistics, Faculty of Science, Masaryk University
  • 2013-2015: Researcher, Department of Mathematics and Statistics, Faculty of Science, Masaryk University
  • 2011-2013: Assistant Professor, Department of Mathematics and Statistics, Faculty of Science, Masaryk University
  • 2010-2011: Lecturer, Department of Mathematics and Statistics, Faculty of Science, Masaryk University
Teaching Activities
  • Elements of Mathematical analysis (FI: MB142, FI: MB152)
  • Ordinary and partial equations (FS: M7160, FS: M8110)
  • Financial mathematics (FS: M2120)
  • PhD student (current): Mgr. Jakub Juránek
  • PhD student: Mgr. Bc. Martin Chvátal, Ph.D. (2016: Ph.D. thesis "Almost periodic solutions of limit periodic and almost periodic linear difference systems")
Scientific and Research Activities
  • Qualitative theory of differential and difference equations
    - almost periodic and non-almost periodic solutions of limit periodic and almost periodic linear systems
    - oscillatory and non-oscillatory solutions of half-linear second-order equations
  • Team member of the grant projects:
    "Diferenciální a diferenční rovnice reálných řádů: kvalitativní analýza a její aplikace" (2020-2022, GAČR, principal investigator prof. Z. Došlá)
    "Asymptotic Theory of Ordinary differential equations Integer and Non-integer Order and their numerical Diskretizations" (2017-2019, GAČR, principal investigator prof. Z. Došlá)
    "Hamiltonian and Symplectic Systems: Oscillation and Spectral Theory" (2016, GAČR, principal investigator prof. R. Šimon Hilscher)
    "Employing Postdocs to Scientific Excellence" (2013-2015, MŠMT-OPVK, principal investigator prof. P. Dvořák)
    "Teaching University Mathematics in Changing World" (2010-2013, MŠMT-OPVK, principal investigator prof. J. Janyška)
    "Difference Equations and Dynamic Equations on Time Scales III" (2010-2013, GAČR, principal investigator prof. O. Došlý)
    "Difference Equations and Dynamic Equations on Time Scales II" (2007-2009, GAČR, principal investigator prof. O. Došlý)
Internship
  • Long-term stays
    2020: Bratislava (Slovakia), 1 month
    2019: Bratislava (Slovakia), 1 month
    2014: Bratislava (Slovakia), 2 months
    2013: Ulm (Germany), 2 months
Awards Related to Science and Research
  • 2009: Prize of the Dean of the Faculty of Science, Masaryk University
  • 2006: Prize of the Dean of the Faculty of Science, Masaryk University
  • 2005: Prize of the Department of Mathematics, Faculty of Science, Masaryk University
Major Publications
  • HASIL, Petr a Michal VESELÝ. Oscillation result for half-linear dynamic equations on timescales and its consequences. Mathematical Methods in the Applied Sciences, Hoboken: Wiley, 2019, roč. 42, č. 6, s. 1921-1940. ISSN 0170-4214. doi:10.1002/mma.5485. Full Text info
  • HASIL, Petr, Jiřina ŠIŠOLÁKOVÁ a Michal VESELÝ. Averaging technique and oscillation criterion for linear and half-linear equations. Applied Mathematics Letters, Oxford: PERGAMON-ELSEVIER SCIENCE LTD, 2019, roč. 92, č. 2019, s. 62-69. ISSN 0893-9659. doi:10.1016/j.aml.2019.01.013. Full Text info
  • HASIL, Petr a Michal VESELÝ. Modified Prüfer angle and conditional oscillation of perturbed linear and half-linear differential equations. Applied Mathematics and Computation, New York: ELSEVIER SCIENCE INC, 2019, roč. 361, NOV 15 2019, s. 788-809. ISSN 0096-3003. doi:10.1016/j.amc.2019.06.027. Full Text info
  • HASIL, Petr a Michal VESELÝ. Oscillatory and non-oscillatory solutions of dynamic equations with bounded coefficients. Electronic Journal of Differential Equations, San Marcos, TX 78666, USA: Texas State University, 2018, roč. 2018, č. 24, s. "nestránkováno". ISSN 1072-6691. info
  • HASIL, Petr, Jakub JURÁNEK a Michal VESELÝ. Adapted Riccati technique and non-oscillation of linear and half-linear equations. Applied Mathematics Letters, KIDLINGTON, OXFORD OX5 1GB, ENGLAND: PERGAMON-ELSEVIER SCIENCE LTD, 2018, roč. 82, August 2018, s. 98-105. ISSN 0893-9659. doi:10.1016/j.aml.2018.03.003. info
  • HASIL, Petr a Michal VESELÝ. Oscillation and non-oscillation results for solutions of perturbed half-linear equations. Mathematical Methods in the Applied Sciences, 111 RIVER ST, HOBOKEN 07030-5774: Wiley, 2018, roč. 41, č. 9, s. 3246-3269. ISSN 0170-4214. doi:10.1002/mma.4813. info
  • DOŠLÝ, Ondřej, Jaroslav JAROŠ a Michal VESELÝ. Generalized Prüfer angle and oscillation of half-linear differential equations. Applied Mathematics Letters, KIDLINGTON, OXFORD, ENGLAND: PERGAMON-ELSEVIER SCIENCE LTD, 2017, roč. 64, February, s. 34-41. ISSN 0893-9659. doi:10.1016/j.aml.2016.08.004. URL info
  • HASIL, Petr a Michal VESELÝ. Oscillation and non-oscillation criteria for linear and half-linear difference equations. Journal of Mathematical Analysis and Applications, SAN DIEGO: ACADEMIC PRESS INC ELSEVIER SCIENCE, 2017, roč. 452, č. 1, s. 401-428. ISSN 0022-247X. doi:10.1016/j.jmaa.2017.03.012. info
  • HASIL, Petr a Michal VESELÝ. Solution spaces of homogeneous linear difference systems with coefficient matrices from commutative groups. Journal of Difference Equations and Applications, Abingdon: Taylor and Francis, 2017, roč. 23, č. 8, s. 1324-1353. ISSN 1023-6198. doi:10.1080/10236198.2017.1326912. info
  • DOŠLÝ, Ondřej a Michal VESELÝ. Oscillation and non-oscillation of Euler type half-linear differential equations. Journal of Mathematical Analysis and Applications, 2015, roč. 429, č. 1, s. 602-621. ISSN 0022-247X. doi:10.1016/j.jmaa.2015.04.030. URL info
  • VESELÝ, Michal a Petr HASIL. Limit periodic homogeneous linear difference systems. Applied Mathematics and Computation, Elsevier, 2015, roč. 265, August, s. 958-972. ISSN 0096-3003. doi:10.1016/j.amc.2015.06.008. info
  • HASIL, Petr a Michal VESELÝ. Almost periodic transformable difference systems. Applied Mathematics and Computation, Spojené státy americké: Elsevier, 2012, roč. 218, č. 9, s. 5562-5579. ISSN 0096-3003. doi:10.1016/j.amc.2011.11.050. info
  • VESELÝ, Michal. Almost periodic skew-symmetric differential systems. Electronic Journal of Qualitative Theory of Differential Equations, Szeged: Bolyai Institute, University of Szeged, 2012, roč. 2012, č. 72, s. 1-16. ISSN 1417-3875. info
  • VESELÝ, Michal. Almost periodic homogeneous linear difference systems without almost periodic solutions. Journal of Difference Equations and Applications, Taylor and Francis, 2012, roč. 18, č. 10, s. 1623-1647. ISSN 1023-6198. doi:10.1080/10236198.2011.585984. info
  • VESELÝ, Michal. Construction of almost periodic functions with given properties. Electronic Journal of Differential Equations, San Marcos, TX 78666, USA: Texas State University - San Marcos, 2011, roč. 2011, č. 29, s. 1-25. ISSN 1072-6691. URL info
  • VESELÝ, Michal. Construction of almost periodic sequences with given properties. Electronic Journal of Differential Equations, San Marcos, TX 78666, USA: Texas State University - San Marcos, 2008, roč. 2008, č. 126, s. 1-22. ISSN 1072-6691. info

2020/08/20